Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
iknowwhoyouare

1 month of Accutane

Recommended Posts

Hey everyone.

I took Accutane for 4 months last year until November. I stopped with two months to go because of the cognitive side effects (ADD, slight depression kicking in) was ruining my grad school grades and work ethic. (note: I'm 25 now and I had done Accutane 2 years before that also)

About 2 months ago my acne started to come back. It is now being a little cystic and nodules in my beard line area.

I still can get 30 pills of 40mg. I'll be interviewing at various places soon and I don't want to have acne. I am really self conscious about it.

Can 30 pills of 40mg help?

If not what can?

Link to comment
Share on other sites

Hi there...to be honest, there's no way to know the answer to your question. Some people clear up immediately and others break out for months on Accutane before clearing up. Do you have the pills on you? Otherwise, if you're in the U.S. there's no way you can get the pills. Your doctor has to clear you in the system and you have a window of time to pick up your pills. I think it's 7 days. If you go to your Dermatologist maybe he or she can recommend something short term to help you out. Good luck on your interviews.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×